On stochastic games

Maitra, A. ; Parthasarathy, T. (1970) On stochastic games Journal of Optimization Theory and Applications, 5 (4). pp. 289-300. ISSN 0022-3239

Full text not available from this repository.

Official URL: http://www.springerlink.com/index/l262527515w0616x...

Related URL: http://dx.doi.org/10.1007/BF00927915


In this paper, we consider the stochastic games of Shapley, when the state and action spaces are all infinite. We prove that, under certain conditions, the stochastic game has a value and that both players have optimal strategies.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:90922
Deposited On:15 May 2012 09:53
Last Modified:15 May 2012 09:53

Repository Staff Only: item control page